Bulletin of the American Mathematical Society

Review: S. M. Nikol′skiĭ, Approximation of functions of several variables and imbedding theorems

M. H. Taibleson

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 3 (1977), 335-343.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183538788

Citation

Taibleson, M. H. Review: S. M. Nikol′skiĭ, Approximation of functions of several variables and imbedding theorems. Bull. Amer. Math. Soc. 83 (1977), no. 3, 335--343. https://projecteuclid.org/euclid.bams/1183538788


Export citation